English | 中文
             
About Pure      eNews Signup     Careers      Join Pure      Community      Contact Us
             
 
 
   
   
           
 
Print this page Print page Send to a friend Send to friend
  Taipei - Schedules
Current Time :

Printer friendly version
Namaste Yogis! Will be trying out a few class additions & shuffles during the month of MAR. Be sure to let your teachers know what you like and what you'd like to see more of in 2015. Back by popular demand - mixed level hatha/ vinyasa. Mixed level classes will be 75min and are between a 1 & 2 (like a 1.5).

MOST CLASSES ARE TAUGHT IN CHINESE
THOSE INSTRUCTORS MARKED (E) TEACH IN ENGLISH.


CLASS TYPE : OR TEACHER :



TELEPHONE BOOKING: +65 6304 2268

Time
Mon
Mar 23
Tue
Mar 24
Wed
Mar 25
Thu
Mar 26
Fri
Mar 27
Today
Tomorrow
07:00
HATHA 1
Michael (E)
60 mins
HOT VINYASA
Rana (E)
60 mins
HATHA 1
William (E)
60 mins
HOT HATHA
Rana (E)
60 mins
HATHA 1
Deborah (E)
60 mins
  
07:15
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
  
08:00
VINYASA 1
Michael (E)
60 mins
HATHA 1
Rana (E)
60 mins
VINYASA 1
William (E)
60 mins
HATHA 1
Rana (E)
60 mins
VINYASA 1
Deborah (E)
60 mins
  
09:00
     
HATHA 1
Rana (E)
60 mins
 
09:15
     
HOT VINYASA
Rene (E)
60 mins
HOT VINYASA
Tania (E)
60 mins
09:30
     
HATHA 2
Aisah (E)
90 mins
ASANA/ PRANA/ MED
Prakash (E)
120 mins
10:00
      
HATHA 1
Michael (E)
60 mins
10:15
     
VINYASA 1
Rana (E)
60 mins
 
10:30
HATHA MIXED
Arun (E)
75 mins
HATHA 1
Aisah (E)
60 mins
HOT VINYASA
William (E)
60 mins
HATHA 1
Deborah (E)
60 mins
HOT VINYASA
Aisah (E)
60 mins
HOT CLASSIC
Rene (E)
90 mins
HOT CLASSIC (SILENT)
Tania (E)
90 mins
11:15
     
CORE
Aisah (E)
60 mins
VINYASA 1
Michael (E)
60 mins
11:30
     
YIN
Rana (E)
60 mins
 
11:45
VINYASA 1
Michael (E)
45 mins
VINYASA 1
Naomi (E)
45 mins
VINYASA 1
Kristin L (E)
45 mins
VINYASA 1
Rene (E)
45 mins
VINYASA 1
Rana (E)
45 mins
  
12:00
HATHA 1
Morgan (E)
45 mins
CORE
William (E)
45 mins
HATHA 1
Punam (E)
45 mins
HATHA 1
Prakash (E)
45 mins
HATHA 1
Aisah (E)
45 mins
 
YOGA THERAPY
Prakash (E)
60 mins
12:15
VINYASA 1
Arun (E)
45 mins
HATHA 1
Aisah (E)
45 mins
DETOX FLOW
Jacqueline (E)
45 mins
CORE
Deborah (E)
45 mins
VINYASA 1
Prakash (E)
45 mins
HOT VINYASA
Mahendra (E)
60 mins
HATHA 1
Tania (E)
60 mins
12:30
CORE
Michael (E)
60 mins
HOT CLASSIC
Naomi (E)
60 mins
CORE
Kristin L (E)
60 mins
HOT CLASSIC
Rene (E)
60 mins
CORE
Rana (E)
60 mins
HATHA MIXED
Aisah (E)
75 mins
HOT VINYASA
Michael (E)
60 mins
12:45
PRE-NATAL
Morgan (E)
60 mins
ASHTANGA BASICS
William (E)
60 mins
PRE-NATAL
Punam (E)
60 mins
YOGA THERAPY
Prakash (E)
60 mins
PRE-NATAL
Aisah (E)
60 mins
YOGA THERAPY
Rene (E)
60 mins
 
13:00
HATHA 1
Arun (E)
60 mins
VINYASA 1
Aisah (E)
60 mins
HOT VINYASA
Jacqueline (E)
60 mins
VINYASA 1
Deborah (E)
60 mins
HATHA MIXED
Prakash (E)
75 mins
  
13:30
     
HATHA 1
Mahendra (E)
60 mins
VINYASA 1
Rana (E)
60 mins
14:00
     
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
30-day Hot Yoga Challenge with Rene Ekeheien
7 March – 5 April 2015 Chevron House
14:30
     
VINYASA 1
Deborah (E)
60 mins
YIN
Kristin L (E)
75 mins
15:00
     
YIN
Mahendra (E)
75 mins
DETOX FLOW
Rana (E)
60 mins
15:30
     
VINYASA MIXED
Hee Boon (E)
75 mins
 
16:00
     
HATHA 1
Deborah (E)
60 mins
HATHA 1
Kristin L (E)
60 mins
16:30
HATHA 1
Aisah (E)
60 mins
HOT VINYASA
Prakash (E)
60 mins
HATHA 1
Rana (E)
60 mins
HOT VINYASA
Aisah (E)
60 mins
HATHA 1
Mahendra (E)
60 mins
  
17:30
VINYASA 1
William (E)
60 mins
HATHA 1
Deborah (E)
60 mins
VINYASA 1
Prakash (E)
60 mins
HATHA 1
William (E)
60 mins
CORE
Kristin L (E)
60 mins
HOT VINYASA
Deborah (E)
60 mins
HOT VINYASA
Kristin L (E)
60 mins
18:00
HOT VINYASA
Deborah (E)
60 mins
HOT YIN/YANG
Rene (E)
60 mins
HOT VINYASA
Tania (E)
60 mins
HOT YIN
Kristin L (E)
60 mins
VINYASA 1
Rana (E)
60 mins
  
18:15
CORE
Aisah (E)
60 mins
DETOX FLOW
Prakash (E)
60 mins
BALANCE
Rana (E)
60 mins
VINYASA 1
Aisah (E)
60 mins
HATHA 1
Mahendra (E)
60 mins
  
18:30
YOGA THERAPY
William (E)
60 mins
CORE
Hee Boon (E)
60 mins
YOGA THERAPY
Prakash (E)
60 mins
CORE
Michael (E)
60 mins
HOT VINYASA
Kristin L (E)
60 mins
  
18:45
HATHA 1
Mahendra (E)
60 mins
VINYASA 1
Deborah (E)
60 mins
HATHA 1
Dagge (E)
60 mins
ASHTANGA BASICS
William (E)
60 mins
   
19:15
HOT CLASSIC
Deborah (E)
60 mins
HOT VINYASA
Rene (E)
60 mins
HOT CLASSIC
Tania (E)
60 mins
HOT VINYASA
Kristin L (E)
60 mins
VINYASA MIXED
Rana (E)
75 mins
  
19:30
HATHA MIXED
Aisah (E)
75 mins
HATHA 1
Prakash (E)
60 mins
VINYASA 1
Rana (E)
60 mins
HATHA 1
Aisah (E)
60 mins
HATHA 1
Mahendra (E)
60 mins
  
19:45
ASHTANGA VINYASA
William (E)
90 mins
HATHA 2
Hee Boon (E)
90 mins
HATHA 2
Prakash (E)
90 mins
UNIVERSAL YOGA
Michael (E)
90 mins
HOT CLASSIC
Kristin L (E)
60 mins
  
20:00
VINYASA 1
Mahendra (E)
60 mins
UNIVERSAL YOGA
Deborah (E)
60 mins
RESTORATIVE
Dagge (E)
75 mins
YIN-YANG
William (E)
60 mins
   
20:30
HOT VINYASA
Deborah (E)
60 mins
HOT CLASSIC
Rene (E)
60 mins
HOT VINYASA
Tania (E)
60 mins
HOT CLASSIC
Kristin L (E)
60 mins
   





 

Pure YogaRED Bar + Restaurant nood food Pure Fitness Pure Apparel
Copyright © 2006-2015 Pure International
Privacy Policy   •   Terms & Conditions   •   Contact Us